A generalization of a theorem of Lekkerkerker to Ostrowski's decomposition of natural numbers

Tom 153 / 2012

Edward B. Burger, David C. Clyde, Cory H. Colbert, Gea Hyun Shin, Zhaoning Wang Acta Arithmetica 153 (2012), 217-249 MSC: Primary 11A55, 11B37; Secondary 11N45, 11Y65. DOI: 10.4064/aa153-3-1

Autorzy

  • Edward B. BurgerDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail
  • David C. ClydeDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
  • Cory H. ColbertDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
  • Gea Hyun ShinDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
  • Zhaoning WangDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek